# SDR DL72S981938

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 655612671
- Condition: Gouged
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE C-2 DOOR STA 990 INBOARD CHORD WAS FOUND WITH A GOUGE AT STRINGER 26R.  THE GOUGE WAS LOCATED ON THE OUTER CORNER OF THE INTERSECTION OF THE 2 LEGS OF THE L-SHAPED CHORD.  REPAIRED PER ER/A 332209-14 REV A.
